Alert archive / Texas / Tornado Warnings in 2023
Tornado Warning 4, NWS Midland/Odessa, TX
NWS Midland/Odessa, TX issued this tornado warning at Jun 2, 2023, 1:16 PM CDT for Pecos County, Texas. It was in force for 29 min. 7 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 2, 2023, 1:16 PM CDT (18:16 UTC)
- Expired
- Jun 2, 2023, 1:45 PM CDT
- In force
- 29 min
- Issued by
- NWS Midland/Odessa, TX
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 2.75 in
County Pecos County, TX
The radar
The Midland/Odessa radar (KMAF), 119 km from the middle of the area, began a volume at 18:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 2, 1:20 PM CDT | TSTM WND DMG | 9 N Fort Stockton, TX | Power poles down along SH18. Time estimated from radar. |
| Jun 2, 1:20 PM CDT | TSTM WND DMG | 9 N Fort Stockton, TX | Power poles down along SH18. Time estimated from radar. |
| Jun 2, 1:24 PM CDT | HAIL 1.75 | 9 N Fort Stockton, TX | Golf ball sized hail observed along SH18 north of Ft Stockton. |
| Jun 2, 1:24 PM CDT | HAIL 1.75 | 9 N Fort Stockton, TX | Golf ball sized hail observed along SH18 north of Ft Stockton. |
| Jun 2, 1:29 PM CDT | TORNADO | 6 Ne Fort Stockton, TX | A few storm chasers reported a tornado northeast of Fort Stockton that lifted within a few minutes after they spotted it. Their videos and photos were used in conjunction with radar to determine an approximate path and time of this tornado. Due to the rural lo |
| Jun 2, 1:34 PM CDT | TORNADO | 6 Ne Fort Stockton, TX | Tornado observed/photographed 6NE Fort Stockton. Time estimated from radar. |
| Jun 2, 1:34 PM CDT | TORNADO | 6 Ne Fort Stockton, TX | Tornado observed/photographed 6NE Fort Stockton. Time estimated from radar. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this tornado warning; the first came 13 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 2, 11:57 AM CDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Midland Regional, TX (KMAF), launched 12:00Z, 6.3 hours before the alert went out and 120 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1081 J/kg
- Mixed-layer CIN
- -204 J/kg
- Mixed-layer LCL
- 975 m above ground
- 0-6 km bulk shear
- 54 kt
- 0-1 km storm-relative helicity
- 162 m²/s²
- 0-3 km storm-relative helicity
- 111 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted.
737
WFUS54 KMAF 021816
TORMAF
TXC371-021845-
/O.NEW.KMAF.TO.W.0004.230602T1816Z-230602T1845Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Midland/Odessa TX
116 PM CDT Fri Jun 2 2023
The National Weather Service in Midland has issued a
* Tornado Warning for...
North central Pecos County in southwestern Texas...
* Until 145 PM CDT.
* At 116 PM CDT, a severe thunderstorm capable of producing a tornado
was located 8 miles north of Fort Stockton, moving east at 35 mph.
HAZARD...Tornado and baseball size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This tornadic thunderstorm will remain over mainly rural areas of
north central Pecos County, including the following locations...
Fort Stockton-Pecos County Airport.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3092 10293 3111 10297 3119 10264 3091 10259
TIME...MOT...LOC 1816Z 263DEG 29KT 3102 10289
TORNADO...RADAR INDICATED
MAX HAIL SIZE...2.75 IN
$$
883 follow-up statements
899
WWUS54 KMAF 021823
SVSMAF
Severe Weather Statement
National Weather Service Midland/Odessa TX
123 PM CDT Fri Jun 2 2023
TXC371-021845-
/O.CON.KMAF.TO.W.0004.000000T0000Z-230602T1845Z/
Pecos TX-
123 PM CDT Fri Jun 2 2023
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 145 PM CDT FOR NORTH
CENTRAL PECOS COUNTY...
At 123 PM CDT, a severe thunderstorm capable of producing a tornado
was located 10 miles northeast of Fort Stockton, moving east at 35
mph.
HAZARD...Tornado and baseball size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Fort Stockton-Pecos County Airport.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3092 10291 3112 10293 3119 10264 3092 10261
TIME...MOT...LOC 1823Z 263DEG 29KT 3103 10282
TORNADO...RADAR INDICATED
MAX HAIL SIZE...2.75 IN
$$
88750
WWUS54 KMAF 021826
SVSMAF
Severe Weather Statement
National Weather Service Midland/Odessa TX
126 PM CDT Fri Jun 2 2023
TXC371-021845-
/O.CON.KMAF.TO.W.0004.000000T0000Z-230602T1845Z/
Pecos TX-
126 PM CDT Fri Jun 2 2023
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 145 PM CDT FOR NORTH
CENTRAL PECOS COUNTY...
At 125 PM CDT, a severe thunderstorm capable of producing a tornado
was located 11 miles northeast of Fort Stockton, moving east at 35
mph.
HAZARD...Tornado and tennis ball size hail.
SOURCE...Emergency managers reported a rain-wrapped funnel cloud and
golf ball sized hail.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Fort Stockton-Pecos County Airport.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3092 10291 3112 10293 3119 10264 3092 10261
TIME...MOT...LOC 1825Z 263DEG 29KT 3103 10279
TORNADO...RADAR INDICATED
MAX HAIL SIZE...2.50 IN
$$
88421
WWUS54 KMAF 021833
SVSMAF
Severe Weather Statement
National Weather Service Midland/Odessa TX
133 PM CDT Fri Jun 2 2023
TXC371-021845-
/O.CON.KMAF.TO.W.0004.000000T0000Z-230602T1845Z/
Pecos TX-
133 PM CDT Fri Jun 2 2023
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 145 PM CDT FOR NORTH
CENTRAL PECOS COUNTY...
At 131 PM CDT, a tornado was located 13 miles northeast of Fort
Stockton, moving east at 30 mph.
HAZARD...Tornado and two inch hail.
SOURCE...Radar indicated rotation. Emergency management reported
rain-wrapped funnel cloud and golf ball sized hail.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This tornadic thunderstorm will remain over mainly rural areas of
north central Pecos County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3092 10287 3113 10288 3116 10264 3092 10261
TIME...MOT...LOC 1831Z 263DEG 29KT 3104 10273
TORNADO...RADAR INDICATED
MAX HAIL SIZE...2.00 IN
$$
88What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Midland/Odessa, TX wrote its last area forecast discussion before this tornado warning went out at Jun 2, 12:57 PM CDT, 19 minutes earlier.
Area forecast discussion, Jun 2, 12:57 PM CDT, 19 minutes before
Area Forecast Discussion National Weather Service Midland/Odessa TX 1257 PM CDT Fri Jun 2 2023 ...New AVIATION... .SHORT TERM... (This afternoon through Saturday night) Issued at 1156 AM CDT Fri Jun 2 2023 * Widespread Severe Weather Expected This Afternoon and Evening Low clouds that developed this morning are quickly eroding from west to east, with an agitated cumulus field already evident on satellite across Southeast New Mexico south across the Trans Pecos toward the Rio Grande Valley. Convective activity is off to an early start as well, with showers and storms over northern Lea county including a severe thunderstorm near Hobbs, as well as another along I-10 west of Fort Stockton. The main driving force behind today's severe threat is a mid-level short wave, which per latest water vapor imagery is currently translating over far West Texas and will move northeastward across eastern New Mexico and West Texas through this afternoon. At the surface, a dryline up against the higher terrain will mix eastward, and as it sharpens in the vicinity of the TX/NM state line coincident with increasing ascent due to the aforementioned short wave, more widespread and rapid convective development is expected early afternoon. Instability 2000-3000+ J/kg is expected east of the dryline, with localized higher instability along the dryline where moisture will pool. Effective shear pushing 50 kt along with lapse rates approaching 8-9 C/km will allow for all severe hazards, with storms that develop expected to quickly intensify, with very large hail, damaging winds, tornadoes, and heavy rain/flash flooding all possible. Discrete supercells will be the initial storm mode, with long straight hodographs indicating potential for storm splits and significant hail up to the size of softballs. Numerous remnant outflow boundaries also exist across the region, and if any supercell manages to latch onto one of these boundaries, a local enhancement of streamwise vorticity could yield increased tornado threat, especially during the afternoon. Late afternoon into the evening as storms move eastward, storm mode will gradually transition into multicell clusters and line segments as cold pools merge and storms become outflow dominant. At that time, the hail threat will gradually diminish, with damaging winds becoming the primary concern, with a nonzero tornado threat continuing. As for exactly when/where this transition will occur, there remains uncertainty, though it looks like the best potential will be across the eastern Permian Basin and Lower Trans Pecos. Also of note today is the potential for a discrete supercell to develop over Pecos county associated with low-level convergence and vorticity enhancements over the Stockton Plateau along the higher terrain and Pecos River Valley. Thus, the Stockton Plateau (Pecos and Terrell counties) may see a heightened tornado threat this afternoon. A Tornado Watch is currently in effect for Southeast New Mexico and most of West Texas until 800 PM CDT. The bulk of storm activity will move east of the area late evening, though trailing stratiform precipitation may keep light to moderate rain across eastern areas well into tonight, with potential for back- building storms (some strong) along outflow. Lows tonight in the wake of the storms will drop into the middle 50s to middle 60s for most, near or just below normal for early June. Heading into Saturday, highs are expected to be similar to today, in the 80s for most locations and 90s focused along the Pecos and Rio Grande Valleys. Given little change to the upper pattern, that is, weak ridging over Texas with a trough to the west and another to the east, yet another day of scattered showers and thunderstorms is expected. Storms may become strong to severe, especially along remnant outflow boundaries from today's convection, though the intensity will be much less than today. Primary threats will include large hail, damaging wind gusts, heavy rain, and flash flooding. && .LONG TERM... (Sunday through Thursday) Issued at 1156 AM CDT Fri Jun 2 2023 Not much to say about long term except that a similar pattern to last week is expected for this upcoming week as upper ridging develops to our west with a stationary low over Baja CA. Southeasterly surface flow will usher in decent moisture and disturbances moving across the ridge each day will create the opportunity for thunderstorms to develop each afternoon. Storms will be strong to severe, with initiation off the dryline and outflow boundaries from previous days storms. These storms will be mostly diurnally drive and move eastward and out of the region by late evening. With limited shear and the weak ridge firmly in place, widespread severe weather isn't expected, although afternoon storms will still be capable of large hail, strong winds, and heavy rain leading to localized flooding. The thermal ridge axis sets up to our west, so highs through Thursday will be below normal in the low to mid 80s for most. && .AVIATION... (18Z TAFS) Issued at 1255 PM CDT Fri Jun 2 2023 MVFR cigs expected at KMAF late tonight/Sat morning. Otherwise, VFR conditions will prevail except in areas of direct convection. Low-based cu field expected areawide this afternoon/Saturday. Return flow continues. && .PRELIMINARY POINT TEMPS/POPS... Big Spring 61 83 61 83 / 40 30 30 30 Carlsbad 59 90 61 87 / 10 20 20 20 Dryden 67 86 64 87 / 20 30 20 10 Fort Stockton 63 88 62 87 / 20 30 10 20 Guadalupe Pass 59 85 59 81 / 0 10 10 20 Hobbs 56 85 59 83 / 30 20 20 20 Marfa 53 86 52 84 / 0 40 10 30 Midland Intl Airport 61 85 62 84 / 30 30 20 20 Odessa 62 85 62 84 / 30 30 20 20 Wink 62 90 63 89 / 20 20 20 10 && .MAF WATCHES/WARNINGS/ADVISORIES... TX...None. NM...None. && SHORT TERM...84 LONG TERM....88 AVIATION...44
Hazardous weather outlook, Jun 2, 12:05 PM CDT, 1 hour 11 minutes before
Hazardous Weather Outlook National Weather Service Midland/Odessa TX 1205 PM CDT Fri Jun 2 2023 NMZ027>029-033-034-TXZ045>048-050>053-059>063-067>070-075-082- 270>282-031715- Guadalupe Mountains of Eddy County-Eddy County Plains- Northern Lea County-Central Lea County-Southern Lea County-Gaines- Dawson-Borden-Scurry-Andrews-Martin-Howard-Mitchell-Loving-Winkler- Ector-Midland-Glasscock-Ward-Crane-Upton-Reagan-Pecos-Terrell- Guadalupe Mountains Above 7000 Feet-Guadalupe and Delaware Mountains- Van Horn and Highway 54 Corridor-Eastern Culberson County- Reeves County Plains-Chinati Mountains-Marfa Plateau-Davis Mountains- Davis Mountains Foothills-Central Brewster County-Chisos Basin- Presidio Valley-Lower Brewster County- 1205 PM CDT Fri Jun 2 2023 /1105 AM MDT Fri Jun 2 2023/ This Hazardous Weather Outlook is for southeast New Mexico, southwest Texas and western Texas. .DAY ONE...This afternoon and tonight. An high potential for severe thunderstorms exists across the Permian Basin, Southeast New Mexico, and the Trans Pecos this afternoon and evening. A Tornado Watch is in effect through 8 PM CDT tonight. Any severe thunderstorms will have the potential to produce very large hail, damaging wind gusts, and a few tornadoes. Additionally, any thunderstorms will be able to produce torrential rainfall and potential flash flooding. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Saturday onward will have daily thunderstorm chances during the afternoon and evening across the region. Each day will have the potential for strong to severe thunderstorms capable of producing torrential rainfall, strong winds, localized flooding, and hail. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service Office in Midland, can be found on the internet at... https://weather.gov/midland
In the hours before
Special weather statement, Jun 2, 11:52 AM CDT, 1 hour 24 minutes before
Special Weather Statement
National Weather Service Midland/Odessa TX
1152 AM CDT Fri Jun 2 2023
TXZ075-274-021730-
Pecos TX-Reeves County Plains TX-
1152 AM CDT Fri Jun 2 2023
...A strong thunderstorm will impact portions of northwestern Pecos
and southeastern Reeves Counties through 1230 PM CDT...
At 1151 AM CDT, Doppler radar was tracking a strong thunderstorm 14
miles east of Saragosa, or 30 miles south of Pecos, moving northeast
at 20 mph.
HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
This storm will remain over mainly rural areas of northwestern Pecos
and southeastern Reeves Counties.
This includes Interstate 10 between mile markers 221 and 239.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3082 10348 3103 10354 3123 10318 3099 10304
TIME...MOT...LOC 1651Z 244DEG 16KT 3098 10342
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH
88Local storm report, Jun 2, 1:16 PM CDT, 0 minutes before
Preliminary Local Storm Report
National Weather Service Midland/Odessa TX
116 PM CDT Fri Jun 2 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0115 PM Hail Hobbs 32.73N 103.16W
06/02/2023 M1.00 inch Lea NM Trained Spotter
quarter size hail observed in downtown
Hobbs.
&&The office that day
Everything else NWS Midland/Odessa, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 2, 11:52 AM CDT | Special Weather Statement | MAF | Reeves | 38 min |
| Jun 2, 12:17 PM CDT | Severe Thunderstorm Warning | MAF | Pecos, Reeves | 43 min |
| Jun 2, 12:36 PM CDT | Severe Thunderstorm Warning | MAF | Gaines | 54 min |
| Jun 2, 12:57 PM CDT | Severe Thunderstorm Warning | MAF | Crane, Pecos | 63 min |
| Jun 2, 1:23 PM CDT | Tornado Warning | MAF | Gaines | 52 min |
| Jun 2, 1:27 PM CDT | Severe Thunderstorm Warning | MAF | Andrews | 63 min |
| Jun 2, 1:31 PM CDT | Severe Thunderstorm Warning | MAF | Gaines | 59 min |
| Jun 2, 1:45 PM CDT | Tornado Warning | MAF | Pecos | 45 min |
| Jun 2, 2:10 PM CDT | Tornado Warning | MAF | Andrews | 50 min |
| Jun 2, 2:19 PM CDT | Severe Thunderstorm Warning | MAF | Pecos | 41 min |
| Jun 2, 2:20 PM CDT | Severe Thunderstorm Warning | MAF | Gaines | 55 min |
| Jun 2, 2:23 PM CDT | Tornado Warning | MAF | Pecos | 22 min |
| Jun 2, 2:44 PM CDT | Tornado Warning | MAF | Pecos, Terrell | 46 min |
| Jun 2, 2:58 PM CDT | Severe Thunderstorm Warning | MAF | Andrews, Gaines | 47 min |
| Jun 2, 2:58 PM CDT | Severe Thunderstorm Warning | MAF | Pecos, Terrell | 62 min |
| Jun 2, 3:03 PM CDT | Flash Flood Warning | MAF | Gaines | 4 hr |
| Jun 2, 3:07 PM CDT | Flash Flood Warning | MAF | Pecos | 2 hr |
| Jun 2, 3:09 PM CDT | Severe Thunderstorm Warning | MAF | Andrews, Gaines | 51 min |
| Jun 2, 3:18 PM CDT | Flash Flood Warning | MAF | Pecos | 117 min |
| Jun 2, 3:19 PM CDT | Severe Thunderstorm Warning | MAF | Dawson, Gaines | 56 min |
| Jun 2, 3:23 PM CDT | Flash Flood Warning | MAF | Dawson, Gaines | 3 hr |
| Jun 2, 3:27 PM CDT | Flash Flood Warning | MAF | Andrews | 4 hr |
| Jun 2, 3:27 PM CDT | Tornado Warning | MAF | Pecos, Terrell | 48 min |
| Jun 2, 3:40 PM CDT | Severe Thunderstorm Warning | MAF | Andrews, Borden, Dawson, Gaines, Martin | 65 min |
| Jun 2, 3:57 PM CDT | Severe Thunderstorm Warning | MAF | Pecos, Terrell | 63 min |
| Jun 2, 4:01 PM CDT | Flash Flood Warning | MAF | Pecos, Terrell | 119 min |
| Jun 2, 4:13 PM CDT | Tornado Warning | MAF | Pecos, Terrell | 47 min |
| Jun 2, 4:17 PM CDT | Severe Thunderstorm Warning | MAF | Borden, Dawson | 43 min |
| Jun 2, 4:46 PM CDT | Severe Thunderstorm Warning | MAF | Andrews, Dawson, Gaines, Martin | 59 min |
| Jun 2, 4:49 PM CDT | Severe Thunderstorm Warning | MAF | Pecos, Terrell | 56 min |
| Jun 2, 4:50 PM CDT | Flash Flood Warning | MAF | Terrell | 115 min |
| Jun 2, 4:53 PM CDT | Flash Flood Warning | MAF | Andrews, Dawson, Gaines, Martin | 2 hr |
| Jun 2, 4:53 PM CDT | Tornado Warning | MAF | Terrell | 52 min |
| Jun 2, 4:58 PM CDT | Severe Thunderstorm Warning | MAF | Borden, Dawson | 47 min |
| Jun 2, 5:06 PM CDT | Tornado Warning | MAF | Pecos, Terrell | 39 min |
| Jun 2, 5:23 PM CDT | Severe Thunderstorm Warning | MAF | Brewster, Pecos, Terrell | 67 min |
| Jun 2, 5:29 PM CDT | Flash Flood Warning | MAF | Borden | 3 hr |
| Jun 2, 5:32 PM CDT | Flash Flood Warning | MAF | Pecos, Terrell | 118 min |
| Jun 2, 5:40 PM CDT | Tornado Warning | MAF | Terrell | 50 min |
| Jun 2, 5:42 PM CDT | Severe Thunderstorm Warning | MAF | Borden, Scurry | 63 min |
| Jun 2, 5:42 PM CDT | Severe Thunderstorm Warning | MAF | Borden, Dawson, Howard, Martin | 63 min |
| Jun 2, 5:42 PM CDT | Severe Thunderstorm Warning | MAF | Pecos, Terrell | 63 min |
| Jun 2, 5:48 PM CDT | Dust Storm Advisory | MAF | Ector, Glasscock, Howard, Martin, Midland, Winkler | 57 min |
| Jun 2, 5:51 PM CDT | Severe Thunderstorm Warning | MAF | Andrews, Ector, Martin, Midland | 54 min |
| Jun 2, 5:59 PM CDT | Dust Storm Advisory | MAF | Borden, Glasscock, Howard | 61 min |
| Jun 2, 5:59 PM CDT | Flash Flood Warning | MAF | Terrell | 2 hr |
| Jun 2, 6:28 PM CDT | Severe Thunderstorm Warning | MAF | Terrell | 62 min |
| Jun 2, 6:32 PM CDT | Flash Flood Warning | MAF | Martin, Midland | 118 min |
| Jun 2, 6:32 PM CDT | Severe Thunderstorm Warning | MAF | Glasscock, Midland | 58 min |
| Jun 2, 6:37 PM CDT | Dust Storm Advisory | MAF | Howard, Mitchell, Scurry | 53 min |
| Jun 2, 6:38 PM CDT | Severe Thunderstorm Warning | MAF | Terrell | 37 min |
| Jun 2, 6:40 PM CDT | Severe Thunderstorm Warning | MAF | Terrell | 35 min |
| Jun 2, 6:43 PM CDT | Severe Thunderstorm Warning | MAF | Borden, Howard, Mitchell, Scurry | 62 min |
| Jun 2, 6:45 PM CDT | Tornado Warning | MAF | Terrell | 45 min |
Nearby
Tornado Warnings in Texas, 2023Every tornado warning in 2023Tornadoes in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.